# SDR DXTA2011071104655

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 8,676 hours, 6,884 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON  APPROACH, AT 122 KNOTS, EXPERIENCED A VIBRATION AND ASSOCIATED LOW PITCH RUMBLE NOISE, SEEMED TO CHANGE WITH THROTTLE CHANGES.  NOISE LASTED UNTIL TOUCHDOWN.  RUMBLE COULD NOT BE HEARD ON TAXI IN.   INSPECTED AIRFRAME AND BOTH ENGINES, RAN ENGINES AT ALL POWER SETTINGS, ALL ENGINE PERAMETERS IN LIMITS AND MATCH EACH OTHER. NO RUMBLE OR VIBRATION DETECTED AT THIS TIME IAW MM 71-00-00.
